advertisement
Question
Posted by: maxy | 2010/04/02

medical abortion and funny discharge

i had a medical abortion procedure done in november last year which was successful, although a scan after that showed that there was still some fluid left in the sack that wasnt completely flushed out so i was prescribed some antibiotics which flushed it out (i had evidence of some liquid discharge which was a bit smelly which cleared after about a week), and i have since had normal periods.

but of recent i have noticed a thick cheese-like discharge which is not smelly or itchy. and then sometimes i have a liquid discharge that i have to use a panty liner. in fact, sometimes i cud sit on the toilet bowl and little drops of liquid drops into the toilet bowl and i still have to wear panty liners. it is not smelly or itchy either but i am a bit worried cos i''m not sure if this is normal or not. I NEED YOUR HELP PLEASE!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You need to see a doctor. This is not typical of the usual infections.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/04/05

You need to see a doctor. This is not typical of the usual infections.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement